Universidad Complutense de Madrid
E-Prints Complutense

An analysis of the scalar geodetic boundary-value problem with natural regularity results

Impacto

Descargas

Último año

Otero Juez, Jesús y Sanso, F. (1999) An analysis of the scalar geodetic boundary-value problem with natural regularity results. Journal of Geodesy, 73 (9). pp. 427-435. ISSN 0949-7714

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

155kB

URL Oficial: http://www.springerlink.com/content/p5xug3145we1n32w/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

A new local existence and uniqueness theorem is obtained for the scalar geodetic boundary-value problem in spherical coordinates. The regularities H-alpha and H1+alpha are assumed for the boundary data g (gravity) and v (gravitational potential) respectively.


Tipo de documento:Artículo
Palabras clave:Scalar geodetic boundary problem angular potential coordinates intermadiate Schauder estimates
Materias:Ciencias > Matemáticas > Geodesia
Código ID:17288
Depositado:03 Dic 2012 11:16
Última Modificación:07 Feb 2014 09:45

Descargas en el último año

Sólo personal del repositorio: página de control del artículo